# SDR DALA2021050602577

- Difficulty date: May 3, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 134,537 hours, 19,154 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY CREW THE LEFT INBD FLAP TO AILERON MATING SEAL 12" SECTION MISSING. C/W ERA 591452-14. (LP 7641270)
